MAUDE Adverse Event Report: PRODUCTOS MEDLINE; LUMBAR PUNCTURE TRAY

PRODUCTOS MEDLINE; LUMBAR PUNCTURE TRAY
Catalog Number DYNDH1160
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on 8/14/2025, the 20ml syringe is defective, "the rubber stopper inside the syringe, that is attached to the top of the plunger has been "falling off" inside when sliding it in/out.Radiologist was pulling back on the plunger of the syringe; the rubber end came off inside and the suction was immediately released." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, on 8/14/2025, the 20ml syringe is defective, "the rubber stopper inside the syringe, that is attached to the top of the plunger has been "falling off" inside when sliding it in/out.Radiologist was pulling back on the plunger of the syringe, the rubber end came off inside and the suction was immediately released.".

Common Device Name
LUMBAR PUNCTURE TRAY
Manufacturer (Section D)
PRODUCTOS MEDLINE
productos medline s.a. de c.v.
blvd world trade center no.106
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23031678
Report Number3004122598-2025-00008
Device Sequence Number13187051
Product Code OFF
UDI-Device Identifier10889942425136
UDI-Public10889942425136
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNDH1160
Device Lot Number25ABE419
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown